Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy?
Jan 21, 2009

I am a 47 yo male and have been on Atripla since June 2008 with great success. Went from CD4 511/29%, vl-47,000 to CD4 723/41%, undetectable in December. The other night I started to feel a "vibration" in my left foot, 1 second on 1 second off that is constant no matter what position. (standing sitting etc.) I have done so well on this regimen but am concerned this may be the start of neuropathy.

Response from Dr. Henry

Unilateral localized foot sensations as you describe would rarely be due to one of the components of Atripla and would more often be due to nerve compression (or vascular occlusion to a nerve). Careful history and examination of both extremities by your HIV specialist is the starting point for assessment. KH



Previous
Leg Pain
Next
facial skin problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement